hmmm what is this?
So far I've done 2 cycles
Cycle 1: prop 125mg eod tren 50mg eod 2 weeks - 2 weeks pct clomid 50mg ED
Cycle 2: same except half way through I got a racing heart, when I was sleeping, and it bothered me, so half way through I lowered tren to 37 mg eod.
This seemed to help a bit. However, I am now 1 week after the last shot. When I lie on the left side of my body, quite often my heart starts beating really fast, about 150 bpm. And then after a couple seconds suddenly drops to normal 50 bpm.
This is really weird, and frankly bothering me. Surely I can't have any problems, running such short cycles, and fairly mild at that.
I put on fair amount of extra weight/water in these short cycles, 3-4 kg. I was wondering if it was that, but now its 1 week after last injection and the symptoms are still sometimes there! (not the water, the erratic heartbeat)
Anyone had this before? If it keeps happening, I'll have to seek medical advice, as this is weird.
Btw I'm 28, very healthy living, etc, no health problems ever before.